# SDR 2006UALA00221

- Difficulty date: February 6, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 48,403 hours, 17,817 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31096201
- Part serial: 0524
- Condition: Leaking
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FAILED AIR RETENTION TEST DUE TO LEAKING SEAM.  AT COMPONENT SHOP MAINTENANCE, SLIDE FAILED AIR RETENTION CHECK DUE TO SEAM LEAK.  SLIDE WAS RETURNED TO OEM FOR INFLATABLE REPLACEMENT.
